Object moved to here.

"Lisinopril/Cough": Hypertension & High Blood Pressure Community - Support Group
Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/heart-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Includes Expert Content
    Lisinopril/Cough
    avatar
    This item is Hidden.
    kay_dee_1 posted:
    Has anyone out there had a bad cough as a side effect of taking Lisinopril? I have been on this med since August and have had a cough for about the same amount of time. I have been to see my DR 3 times and have been on different antibiotics, and several cough syrups. NOTHING has helped me. I guess I should have done some homework of my own, but I did not know anything of Lisinopril having cough as a side effect, until someone passed it on to me here on WebMD. My doctor said absolutely nothing about it at my visits either. Since learning of this side effect and nothing else I have tried seem to work, I have quit the Lisinopril. It has only been 3 days but there has been no change whatsoever in my cough it is still HORRIBLE!! It is affecting my family's sleep and it is affecting work as I am on the phone alot and I get 'fits' of coughing (even as I type this). Is there NE1 out there who might have any input in this area? It begins with an extreme dry sensation in my throat, following with about a minute or two uncontrollable coughing. I am 35 years old, used to be an occasional smoker (which I have quit) and have no other health problems. DR took a chest X-Ray which showed no signs of anything there. Please help!


    Helpful Tips

    Salt or Sugar: What’s the Bigger Blood Pressure Threat?
    Your pantry can be seen as a kind of medicine cabinet in your kitchen. Every ingredient contained behind its doors is a contributing factor ... More
    Was this Helpful?
    7 of 7 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center